# SDR HALA2022033000083

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 34,615 hours, 5,580 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Filter
- Condition: Clogged
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FWD CRG VENT AND BULK VENT ECAM APPEARS INTERMITTENTLY // T/S PER A330 TSM 21-23-00-810-804-A POST FLIGHT REPORT MSG GALLEY LAV DUCT CLOGGED. REMOVED AND REPLACED LAV + CABIN+GALLEY FILTERS SYSTEM TEST PASS.
